3 doctors weighed in:

Do vitamin B12 supplements have any side effects?

3 doctors weighed in
Dr. Alan Ali
Psychiatry
2 doctors agree

In brief: B12 Vitamin

Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lower effectiveness of the antibiotic.
Some reported adverse events include allergy, fever, headaches, joint pains, upset stomach, swelling, dizziness.

In brief: B12 Vitamin

Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lower effectiveness of the antibiotic.
Some reported adverse events include allergy, fever, headaches, joint pains, upset stomach, swelling, dizziness.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
40 years in practice
2M people helped
Continue
111,000 doctors available